Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Numerical Evaluation of Cauchy Principal Value Integrals with Singular Integrands

Philip Rabinowitz
Mathematics of Computation
Vol. 55, No. 191 (Jul., 1990), pp. 265-276
DOI: 10.2307/2008804
Stable URL: http://www.jstor.org/stable/2008804
Page Count: 12
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Numerical Evaluation of Cauchy Principal Value Integrals with Singular Integrands
Preview not available

Abstract

Convergence results are proved for sequences of interpolatory integration rules for Cauchy principal value integrals of the form $$\not{\int}^1_{-1} k(x)(f(x)/(x - \lambda))dx,\quad -1 < \lambda < 1,$$ when $f(x)$ is singular at a point $\xi \neq \lambda$ and the singularity is ignored or avoided.

Page Thumbnails

  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276